# SDR FDEA200903301102

- Difficulty date: March 30, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1619501
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING INSPECTION, EXISTING REPAIR FOUND ON LT WING NR 2 SLAT LOWER SURFACE STA XIS= 325.  EXISTING REPAIR ON LT WING NR 2 SLAT LOWER SURFACE STA XIS= 325 EVALUATED AND FOUND NOT IN ACCORDANCE WITH SRM REPAIR.  LT WING NR 2 SLAT LOWER SURFACE STA XIS= 325 SKIN REPAIRED AS PER SRM 57-00-01 FIG 8 VOL I REV 40. EO 1-5100-7-5001 A4 PTI.  REPAIR CLASSIFIED AS MAJORS PER GMM 6-2-100 REV 107.
